A degree continuation theorem for a class of compactly perturbed differentiable Fredholm maps of index O

  • Georg Hetzer
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 730)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. Bourbaki, Éléments de Mathématique, Topologie générale, chap. 5–10, Hermann, Paris, 1974.MATHGoogle Scholar
  2. 2.
    G. Eisenack and C. Fenske, Fixpunkttheorie, Bibliographisches Institut, Mannheim-Wien-Zürich, 1978.MATHGoogle Scholar
  3. 3.
    R. E. Gaines and J. L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Springer-Verlag, Berlin-Heidelberg-New York, 1977.CrossRefMATHGoogle Scholar
  4. 4.
    J. K. Hale and J. L. Mawhin, Coincidence degree and periodic solutions of neutral equations, J. Differential Equations 15(1974), 295–307.MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    G. Hetzer, Some applications of the coincidence degree for set-contractions to functional differential equations of neutral type, Comm. Math. Univ. Carolinae 17(1975), 121–138.MathSciNetMATHGoogle Scholar
  6. 6.
    G. Hetzer, Alternativ-und Verzweigungsprobleme bei Koinzidenzgleichungen mit Anwendungen auf Randwertprobleme bei neutralen Funktionaldifferential-und elliptischen Differentialgelichungen, Habilitationsschrift, Aachen, 1978.MATHGoogle Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Georg Hetzer
    • 1
  1. 1.Lehrstuhl C für Mathematik Technische Hochschule AachenAachenFederal Republic of Germany

Personalised recommendations